# SDR DALA2023060104420

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,266 hours, 22,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 2L DOOR WOULD NOT DISARM WOULD NOT FULL DISENGAGE. CORRECTIVE ACTION: RMVD DEBRIS DOOR ARM/DISARM NML. (4837310)
